# SDR TSAA0453035

- Difficulty date: February 13, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N745AL
- Make and model: Boeing 737-76N
- Aircraft serial: 29904
- Aircraft time: 12,606 hours, 7,330 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Part number: 141A3722
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL POWER ACCESS DOOR DAMAGED.  TRIMMED OUT CRACK OR DAMAGED AREA TO 1/2 INTERNAL RADIUS.  HFEC VERIFIED TRIMMED OUT AREA.  ALODINED AND PRIMED.  VERIFIED 8110-3 RECEIVED.  REPAIR COMPLETED IN ACCORDANCE WITH ECO 7-0170.  AIRCRAFT RETURNED TO SERVICE.
